MAUDE Adverse Event Report: Respironics, Inc. SimplyGo; Generator, Oxygen, Portable

Respironics, Inc. SimplyGo; Generator, Oxygen, Portable
Model Number 1100403
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The simplygo device was sent to a third-party service center for investigation.During evaluation, the third-party service center found a printed circuit assembly (pca) burnt.Due to the alleged malfunction, the device will be forwarded to the manufacturer for additional testing and investigation.A final report will be sent once the investigation is concluded.

Brand Name
SimplyGo
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50225596
Report Number2518422-2026-041313
Device Sequence Number16016669
Product Code CAW
UDI-Device Identifier00606959028814
UDI-Public(01)00606959028814
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1100403
Device Catalogue Number1100403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown